# SDR UPS03441328

- Difficulty date: September 5, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Mlg Ww Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WLG WHEEL WELL STA 1241 BULKHEAD UPPER SECTION AREA CORROSION REVEALED AT LBL 65, 70, 74 AND 90.     UPPER SECTION REPAIRED AS PER RS 53-48-35072 REFER CWS FOR WORK DETAIL AND ENGINEERING FILE NO : 747-53-20158 DUE TO BLEND DEPTH 0.090 INCH X 2 INCHES X 3 INCHES AREA EXCEEDS SRM 53-10-01 FIG 1 LIMITATION.
